Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 6, 2016, 3:26 PM EST. It took effect at Feb 7, 2016, 1:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2016, 3:26 PM EST (20:26 UTC)
- In effect from
- Feb 7, 2016, 1:00 AM EST
- Expired
- Feb 7, 2016, 7:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
955 WHUS72 KTAE 062026 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 PM EST SAT FEB 6 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED TO BEGIN LATER TONIGHT... GMZ765-770-775-080000- /O.NEW.KTAE.SC.Y.0012.160207T0600Z-160208T0000Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 326 PM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY. * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
4 follow-up statements
152 WHUS72 KTAE 070122 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 822 PM EST SAT FEB 6 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED TO BEGIN LATER TONIGHT... GMZ765-770-775-070830- /O.CON.KTAE.SC.Y.0012.160207T0600Z-160208T0000Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 822 PM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY... * WINDS...AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
404 WHUS72 KTAE 070907 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 407 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE 20 TO 60 NAUTICAL MILES FROM SHORE AND FROM KEATON BEACH TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... GMZ770-775-071530- /O.CON.KTAE.SC.Y.0012.000000T0000Z-160208T0000Z/ /O.NEW.KTAE.GL.A.0003.160208T1500Z-160210T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 407 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * PEAK WINDS TODAY...NORTH AROUND 20 KNOTS. * PEAK WINDS MONDAY AND TUESDAY...WEST TO NORTHWEST 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * PEAK SEAS TODAY...4 TO 6 FEET. * PEAK SEAS MONDAY AND TUESDAY...10 TO 13 FEET OCCASIONALLY UP TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ765-071530- /O.CON.KTAE.SC.Y.0012.000000T0000Z-160208T0000Z/ /O.NEW.KTAE.GL.A.0003.160208T2100Z-160210T0000Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 407 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING. * PEAK WINDS TODAY...NORTH AROUND 20 KNOTS. * PEAK WINDS MONDAY AND TUESDAY...WEST TO NORTHWEST AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS TODAY...3 TO 5 FEET. * PEAK SEAS MONDAY AND TUESDAY...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ750-755-071530- /O.NEW.KTAE.GL.A.0003.160208T1500Z-160210T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 407 AM EST SUN FEB 7 2016 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * PEAK WINDS...WEST TO NORTHWEST AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS...6 TO 9 FEET...OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ730-071530- /O.NEW.KTAE.GL.A.0003.160208T2100Z-160210T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- 407 AM EST SUN FEB 7 2016 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING. * PEAK WINDS...WEST TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GODSEY
714 WHUS72 KTAE 072058 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 358 PM EST SUN FEB 7 2016 GMZ770-775-080400- /O.CON.KTAE.SC.Y.0012.000000T0000Z-160208T0000Z/ /O.UPG.KTAE.GL.A.0003.160208T1500Z-160210T0000Z/ /O.NEW.KTAE.GL.W.0004.160208T1200Z-160210T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 358 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 PM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PEAK WINDS TODAY...NORTHWEST TO NORTH AROUND 20 KNOTS. * PEAK WINDS MONDAY AND TUESDAY...WEST TO NORTHWEST 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * PEAK SEAS TODAY...4 TO 6 FEET. * PEAK SEAS MONDAY AND TUESDAY...10 TO 14 FEET OCCASIONALLY UP TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-080400- /O.UPG.KTAE.GL.A.0003.160208T1500Z-160210T0000Z/ /O.NEW.KTAE.GL.W.0004.160208T1200Z-160210T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 358 PM EST SUN FEB 7 2016 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 PM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PEAK WINDS...WEST TO NORTHWEST AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS...8 TO 12 FEET...OCCASIONALLY UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ765-080400- /O.CON.KTAE.SC.Y.0012.000000T0000Z-160208T0000Z/ /O.CON.KTAE.GL.A.0003.160208T2100Z-160210T0000Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 358 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * PEAK WINDS TODAY...NORTH NORTHWEST AROUND 20 KNOTS. * PEAK WINDS MONDAY AND TUESDAY...WEST TO NORTHWEST AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS TODAY...3 TO 5 FEET. * PEAK SEAS MONDAY AND TUESDAY...8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ730-080400- /O.CON.KTAE.GL.A.0003.160208T2100Z-160210T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- 358 PM EST SUN FEB 7 2016 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * PEAK WINDS...WEST TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
391 WHUS72 KTAE 080011 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 711 PM EST SUN FEB 7 2016 ...GALE WARNING MONDAY THROUGH TUESDAY FOR THE FLORIDA PANHANDLE COASTAL WATERS FOR LIKELY WIND GUSTS OVER 34 KNOTS... ...GALE WATCH MONDAY AFTERNOON THROUGH TUESDAY FOR THE NORTH FLORIDA COASTAL WATERS FOR POSSIBLE WIND GUSTS OVER 34 KNOTS... GMZ770-775-080900- /O.EXP.KTAE.SC.Y.0012.000000T0000Z-160208T0000Z/ /O.CON.KTAE.GL.W.0004.160208T1200Z-160210T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 711 PM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 PM EST TUESDAY... * PEAK WINDS...NORTHWEST 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * PEAK SEAS...10 TO 14 FEET OCCASIONALLY UP TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ765-080900- /O.EXP.KTAE.SC.Y.0012.000000T0000Z-160208T0000Z/ /O.CON.KTAE.GL.A.0003.160208T2100Z-160210T0000Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 711 PM EST SUN FEB 7 2016 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * PEAK WINDS...WEST TO NORTHWEST AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE. * PEAK SEAS MONDAY AND TUESDAY...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ750-755-080900- /O.CON.KTAE.GL.W.0004.160208T1200Z-160210T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 711 PM EST SUN FEB 7 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 PM EST TUESDAY... * PEAK WINDS...WEST TO NORTHWEST AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * PEAK SEAS...8 TO 12 FEET...OCCASIONALLY UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ730-080900- /O.CON.KTAE.GL.A.0003.160208T2100Z-160210T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- 711 PM EST SUN FEB 7 2016 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * PEAK WINDS...WEST TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE. * PEAK SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:24 PM EST, 2 minutes earlier.
Area forecast discussion, Feb 6, 3:24 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EST SAT FEB 6 2016
.Near Term [Through Tonight]...
Patchy light rain has developed mainly over our eastern zones due to
weak isentropic ascent ahead of an approaching upper low/trough
currently moving into western Louisiana. The upper low will continue
eastward and be positioned in the Florida Panhandle by 12z. This in
turn will help spin up the surface low currently east of the Florida
peninsula. Wrap around moisture from this feature will keep low
level cloudiness across the local region into the early morning
hours before beginning to clear from west to east. Patchy light rain
will also continue over our easternmost zones until or shortly after
midnight. In other words, we don't believe there will be lingering
precip when low temps are forecast to drop into the mid 30s.
.Short Term [Sunday Through Monday Night]...
A strong +PV anomaly over the state of Florida to start the
period will be well into the process of spinning up a strong
surface low in the western Atlantic. By late Sunday night, the
coupled low pressure system will be vertically stacked off the
Mid-Atlantic coast, and will continue to move further east into
the Atlantic for the remainder of the period. As far as sensible
weather is concerned, the only effects we'll experience is a
continuation of cool afternoon highs as we mix into the
anomalously cold temperatures aloft. Highs on Sunday should remain
in the mid 50s region-wide. With healthy gradient winds expected
through the night Sunday night, lows are only forecast to fall
into the mid to upper 30s. On Monday, another +PV anomaly will
push south around the western edge of a large low over the Great
Lakes region. This will push a cold front into the region through
the day. There is some disagreement between models on whether
we'll see any measurable QPF, models that are a little quicker and
further south bring in enough synoptic forcing before the moisture
is scoured out. At this time, there is not any advertised QPF
Monday into Monday night. Expect overnight lows on Monday to range
from the low 30s across Alabama and parts of southwest Georgia, up
to around 40 degrees in the extreme southeast Big Bend of Florida.
.Long Term [Tuesday Through Saturday]...
The eastern CONUS trough will prevail aloft through much of the
week before temporarily becoming more zonal Friday into Saturday
ahead of another frontal system. A slight chance for rain is
expected near the end of the period with a somewhat unimpressive
cold front. In general, highs and lows will gradually warm to
near normal levels through the period, with the coldest night
being Tuesday night behind the early week front.
&&
.Aviation...
[Through 18Z Sunday]
VFR conditions will prevail with CIGS in the 4-5 kft range mainly
for the TLH, ABY and VLD terminals through daybreak before skies
begin to clear from west to east. Winds will be light overnight
but become northerly 10 to 15 knots with higher gusts during the
day Sunday.
&&
.Marine...
Advisory conditions are expected later tonight as a strong area of
low pressure in the western Atlantic increases winds locally. A
temporary break from headline conditions is expected Sunday night
until the passage of our next cold front on Monday. In its wake
solid advisory level winds and seas are expected, with the
potential for frequent gale force gusts. These rough conditions
are expected through Tuesday night before much calmer conditions
will prevail after mid-week.
&&
.Fire Weather...
Strong daytime transport winds will drive dispersion values above
75 Sunday and Monday. Although the airmass will be quite dry,
the relatively cool temperatures will likely keep RH values above
locally critical thresholds.
&&
.Hydrology...
Many of our area rivers are in or near flood stage. Currently,
flooding continues with river stages still rising along the
Choctawhatchee River at Caryville and Bruce, Apalachicola River at
Blountstown, and Withlacoochee River at Valdosta. The Kinchafoonee
Creek at Dawson has crested, but remains in flood and will gradually
lower over the next several days. Spring Creek at Iron City,
Withlacoochee at Quitman, and Ochlockonee at Thomasville will reach
flood stage this afternoon. The Flint River at Bainbridge will crest
near flood stage Sunday morning. Flooding will also be possible
early next week along the Ochlockonee at Concord and the
Withlacoochee at Quitman. With very low chances of rain for the next
seven days, rivers are expected to gradually lower over the next
week. The one exception is the Apalachicola River at Blountstown,
where upstream dam releases will prolong flooding.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 33 56 37 61 37 / 0 0 0 10 0
Panama City 39 57 48 59 42 / 0 0 0 0 0
Dothan 33 56 38 56 33 / 0 0 0 0 0
Albany 33 56 36 56 33 / 0 0 0 10 0
Valdosta 36 55 36 61 35 / 30 0 0 10 0
Cross City 39 57 37 63 41 / 30 0 0 10 10
Apalachicola 40 57 46 61 44 / 0 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory from 1 AM to 7 PM EST Sunday FOR Coastal
waters from Suwannee River to Keaton Beach out 20 NM-Waters
from Suwannee River to Apalachicola FL from 20 to 60 NM-
Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...BARRY
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...BARRY
MARINE...HARRIGAN
FIRE WEATHER...FOURNIER
HYDROLOGY...MOOREThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 10:25 PM EST | River Flood Warning | TAE | Decatur, Miller, Seminole | 36 hr |
| Feb 6, 5:47 PM EST | River Flood Warning | TAE | Brooks, Lowndes | 6 days |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.